Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

How to quit Oxycontin?

i have been addicted to oxycottin for about a year and use 2 and a half 80's a day do you no a way i could wean off this drug?
Asked On : Mon, 22 Feb 2010
Answers:  1 Views:  234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. Oxycontin is an opioid drug.. Sudden withdrawl may cause withdrawl symptoms.. Hence a very slow and gradual withdrawly may be needed.. It is better to get this done under supervision of a specialist or under cover of a rehabiltitation centre or  drug deaddiction centre.. You may need alternative drugs which can counter act the withdrawl symptoms...

Answered: Mon, 22 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor